Secciones
Usted está aquí: Inicio Biblioteca Papers de investigadores

Publicaciones del CMAT

Publicaciones de los docentes del Centro de Matemática

Ferrer, W (2011).

Gerhard Hochschild (1915/2010) A Mathematician of the XXth Century

Boletín de la Academia Nacional de Ciencias.

Gerhard Hochschild's contribution to the development of mathematics in the XX century is succinctly surveyed. We start with a personal and mathematical biography, and then consider with certain detail his contributions to algebraic groups and Hopf algebras.

Leer Más

Ferrer, W and Moskowitz, M (2011).

Gerhard Hochschild (1915/2010) a mathematician of the XXth century

Notices of the American Mathematical Society.

 

Leer Más

Markarián, R and Cerminara, M (2010).

Geometría y álgebra lineal 1

Centro de Estudiantes de Ingeniería.

 

Leer Más

Mariana Haim

Haim, M and Torrecillas, B (2010).

Generator coalgebras are not necessarily QcF

Algebras and Representation Theory, 23.

 

Leer Más

Diego Armentano

Armentano, D (2010).

Stochastic Perturbations and Smooth Condition Numbers

Journal of Complexity, 26(2):161-171.

En este artículo definimos un nuevo número de condición adaptado a perturbaciones uniformes en todas las direcciones en un contexto general de mapas entre variedades Riemannianas. Las definiciones y teoremas se pueden aplicar a una gran cantidad de ejemplos. Estudiaremos la relación con el número de condición clásico, y estudiaremos algunos ejemplos importantes.

Leer Más

Rafael Potrie

Potrie, R (2010).

Generic bi-Lyapunov stable homoclinic classes

Nonlinearity, 23(7):1631-1649.

En este trabajo se estudian clases homoclinicas que verifican una propiedad mas debil que tener interior no vacio. Probamos que para difeomorfismos genericos estas deben tener interior no vacio y en algunos casos mostramos que deben tener interior no vacio e incluso que deben ser toda la variedad en otros casos. Algunos resultados son mas generales y se aplican a clases homoclinicas llamadas Quasi-Atractores.

Leer Más

Stein, EM and Shakarchi, R (2009).

Princeton Lecture Notes in Analysis I. Fourier Analysis: an Introduction.

Princeton University Press, Princeton.

 

Leer Más

Mariana Haim

Abella, A, Ferrer, W, and Haim, M (2009).

Compact coalgebras, quantum groups and the positive antipode.

Sao Paulo Journal of Mathematical Sciences, 3(2):193-229.

We consider compact ◦-coalgebras and Hopf algebras. In the case of a ◦–Hopf algebra we present a proof of the characterization of the compactness in terms of the existence of a positive definite integral, and use our methods to give an elementary proof of the uniqueness –up to conjugation by an automorphism of Hopf algebras– of the compact involution. We study the basic properties of the positive square root of the antipode square that is a Hopf algebra automorphism that we call the positive antipode. We use it –as well as the unitary antipode and Nakayama automorphism– in order to enhance our understanding of the antipode itself.

Leer Más

Diego Armentano

Armentano, D and Dedieu, J (2009).

A note about the average number of real roots of a Bernstein polynomial system

Journal of Complexity, 25(4):339-342.

We prove that the real roots of normal random homogeneous polynomial systems with n+1 variables and given degrees are, in some sense, equidistributed in the projective space P(R^{n+1}). From this fact we compute the average number of real roots of normal random polynomial systems given in the Bernstein basis.

Leer Más

Diego Armentano

Armentano, D and Wschebor, M (2009).

Random systems of polynomial equations. The expected number of roots under smooth analysis.

Bernoulli(1):249-266.

We consider random systems of equations over the reals, with m equations and m unknowns P_i(t) + X_i(t) = 0, t 2 Rm, i = 1...m, where the P_i's are non-random polynomials having degrees d_i's (the "signal") and the X_i's (the "noise") are indepen- dent real-valued Gaussian centered random polynomial fields defined on R^m, with a probability law satisfying some invariance properties. For each i, P_ i and X_ i have degree d_ i. The problem is the behavior of the number of roots for large m. We prove that under specified conditions on the relation signal over noise, which imply that in a certain sense this relation is neither too large nor too small, it follows that the quotient between the expected value of the number of roots of the perturbed system and the expected value corresponding to the centered system (i.e. P_i identically zero for all i = 1...m), tends to zero geometrically fast as m tends to in¯nity. In particular, this means that the behavior of this expected value, is governed by the noise part.

Leer Más

Diego Armentano

Armentano, D, Beltrán, C, and Shub, M (2009).

Minimizing the discrete logarithmic energy on the sphere: The role of random polynomials

Transactions of the American Mathematical Society, 363(6):2955-2965.

We prove that points in the sphere associated with roots of random polynomials via the stereographic projection, are surprisignly well-suited with respect to the minimal logarithmic energy on the sphere. That is, roots of random polynomials provide a fairly good approximation to Elliptic Fekete points.

Leer Más

Rafael Potrie

Artigue, A, Brum, J, and Potrie, R (2009).

Local product structure for expansive homeomorphisms

Topology and its applications, 156(4):674-685.

En este trabajo se estudia la estructura de homeomorfismos expansivos en variedades asumiendo hipotesis sobre la existencia de puntos periodicos y su estructura local. Se obtiene un resultado bastante completo en el caso que haya un punto periodico topologicamente hiperbolico de codimension uno. Los trabajos generalizan trabajos anteriores de Vieitez y estan tambien motivados por un importante trabajo de Lewowicz.

Leer Más

Rafael Potrie

Monzon, P and Potrie, R (2009).

Local implications of almost global stability

Dynamical Systems, An International Journal, 24(1):109-115.

En este trabajo se estudian propiedades locales que surgen de la estabilidad casi global. Las tecnicas tienen que ver con las variedades centrales junto con la existencia de densidades. Se presentan tambien ejemplos que cierran algunas preguntas cuya respuesta no era conocida en la literatura.

Leer Más

Rafael Potrie

Potrie, R and Sambarino, M (2009).

Codimension one generic homoclinic classes with interior

Bulletin of the Brazil Math. Soc. (NS), En prensa:1-12.

En este trabajo se estudia una conjetura de Abdenur, Bonatti y Diaz acerca de la existencia de clases homoclinicas para difeomorfismos genericos con interior no vacio. Se resuelven algunos casos particulares y se da un resultado general sobre su estructura en caso de admitir descomposicion dominada de codimension 1.

Leer Más

Rafael Potrie

Potrie, R (2009).

A proof of the existence of attractors in dimension 2

Preprint, no pretende ser enviado a publicación.

Se demuestra la existencia de atractores hiperbólicos para difeomorfismos $C^1$-genéricos de superficies. Esto prueba un resultado folklore anunciado en 1989 por A. Araujo pero nunca publicado. La prueba utiliza resultados recientes de dinámica $C^1$-genérica.

Leer Más

Ezequiel Maderna

Maderna, E and Venturelli, A (2009).

Globally minimizing parabolic motions in the Newtonian N-body problem

Arch. Ration. Mech. Anal., 194:283-313.

We consider th N-body problem with the Newtonian potential 1/r. We prove that for every initial configuration x and for every minimal normalized central configuration u, there exists a collision-free parabolic solution starting at x and asymptotic to u. This solution is a minimizer in every time interval. The proof exploits the variational structure of the problem, and it consist in finding a convergent subsequence in a family of minimizing trajectories. The hardest part is to show that this solution is parabolic and asymptotic to u.

Leer Más

Mordecki E and Petrov, V (2008).

Teoría de la probabilidad

DIRAC.

Contiene además de material teórico, ejercicios y soluciones.

Leer Más

Mariana Haim

Ferrer, W and Haim, M (2008).

Radford's formula for biFrobenius algebras and applications

Communications in Algebra, 36(4):1301-1310.

 

Leer Más

Marcelo Lanzilotta

Dionne, J, Lanzilotta, M, and Smith, D (2008).

Skew group algebras of piecewise hereditary algebras are piecewise hereditary

Journal of Pure and Applied Algebra.

 

Leer Más

Pietsch, A (2007).

History of Banach Spaces and Linear Operators

Birkhäuser.

 

Leer Más

Acciones de Documento